# SDR SIMA20140319002

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 28,272 hours, 23,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT EXTERNAL EMERGENCY LIGHT INOPERATIVE.  R & R LAMP AT LT AFT EXTERNAL EMERGENCY LIGHT IAW AMM 33-50-10 & SMP, OPERATIONS CHECKED GOOD.
